The XII Robotic Surgeons Council Meeting 2019 will be held at the La Pondy Hotel and Resort, Pondicherry, during November 16-17, 2019.
Here is the schedule for the upcoming meetings (as of 11-15-2019):
Robotic Surgeons Council of India 2019 –Scientific Program
(DAY 1) 16th November 2019
8:00 – 9:00 AM – Breakfast, Registration, Networking
Session 1. 9:00 – 9:45 AM
A message from Mr. Raj Vattikuti, Chairman, Vattikuti Foundation
Welcome - Mahendra Bhandari
Director of Robotic Surgery Education and Research, Vattikuti Urology Institute, Henry Ford Hospital; CEO, Vattikuti Foundation
9:15 – 9:45 AM
Chairperson: Dr. C. Palanivelu, Chairman, Gem Hospital, Coimbiatore
Guest Lecture – Randomized Controlled Trials in Minimally Invasive Surgery:
What is the Truth and How Is It Accepted?
Speaker: Mani Menon, MD, Director Emeritus, Vattikuti Urology Institute, Henry Ford Hospital, Detroit.
Session 2. 9:45 – 11:00 AM (1 hour 15 minutes)
Moderator: Gagan Gautam, New Delhi
“Robotic Surgery Training in India: Current status…and the road ahead”
1. Introduction – Santosh Waigankar, Mumbai – (3 min)
2. Robotic surgery fellowships in India: Inception and current status
SP Somashekhar, Manipal Vattikuti Institute, Manipal Hospital Bengaluru – (8 min)
3. Fellowship training in India: Hits and misses - A mentor’s perspective
Rajesh Ahlawat, Medanta, Gurugram – (8 min)
4. Fellowship training in India: Hit and misses - A fellow’s perspective
Santosh Waigankar, Mumbai – (8 min)
5. How to build the ideal robotic training program: The VUI experience
Mani Menon, Detroit, USA – (8 min)
6. Proctoring robotic surgery: A different ballgame altogether
Gagan Gautam, New Delhi – (8 min)
7. Prospective study on learning curve for trained resident in robotic colorectal surgery being trained by experiences robotic surgeon - Aravindan R., Bengaluru (8 min)
8. Panel discussion on robotic surgery training in India: (20 min)
Moderator - Gagan Gautam, New Delhi
Panelists: Santosh Waigankar, Mumbai; SP Somashekhar, Bengaluru; Rajesh Ahlawat, Gurugram; Mani Menon, Detroit USA
Break 11:00 – 11:15 AM
Session 3. 11:15 – 12:45 PM (1 Hour 30 Minutes)
Chairperson(s): Dr. Vinay Mahendra , Apollo Kolkatta
Dr. Rama Joshi, FMRI,N. Delhi
Dr. Jagdishwar Goud Gajagowni Yashoda Hospital, Hyderabad
Late Shri K. S. (Krishnaswamy Subramaniam) Memorial / National Robotic Video Awards
Judge(s): Dr. Venkatesh Munikrishnan, Apollo Chennai
Dr. Lavanya Kiran, Narayana Health City, Bengaluru
12:45 – 2:00 PM - Lunch and Group photo
HALL A – (Urology)
Session 1. 2:00 – 3:20 PM (1hour, 20 minutes)
Robotic Assisted Kidney Transplant Surgery - Current Status and Future Perspective
Chairperson: Mani Menon MD, Director Emeritus, Vattikuti Urology Institute, Henry Ford Hospital, Detroit
Mani Menon, Detroit MI - Opening remarks
Kishore T. Aster, Kochi (15 min)
Rajesh Ahlawat, Gurugram (15 Mins)
Rohan Patel, Medanta Vattikuti Urology Institute, Medanta, Gurugram
Session 2. 3:20 – 3:50 PM (30 Minutes)
Chairperson: Ananthakrishnan Sivaraman, Chennai
Guest Lecture – Menon Precision Prostatectomy (MPP)® for the localized cancer prostate.
Speaker: Mani Menon, MD, Director Emeritus, Vattikuti Urology Institute, Henry Ford Hospital, Detroit
Session 3. 3:50 – 4:50 PM (1 Hour)
Chairperson: Deepak Dubey, Bengaluru
Robotic Surgery for Kidney Cancers
Mahendra Bhandari, Director Robotic Surgery Education and Research, Vattikuti Urology Institute, Henry Ford Hospital Detroit, CEO Vattikuti Foundation – (20 min)
Session 1. 2:00 – 3:00 PM (1 Hour)
Chairperson: Anupama Rajanbabu, Kochi
1. Robotic Pelvic Lymphadenectomy - Rama Joshi, Gurgaon
2. Robotic Assisted Sentinel Node Mapping - Anupama Rajanbabu, Kochi
3. Robotic Assisted Para Aortic Lymphadenectomy - S P Somashekhar, Bengaluru
4. Prospective study on distribution of sentinel nodes in carcinoma endometrium using indocyanine green and firefly mode in robotics – Aravindan R., Bengaluru
5. Robot assisted management of Infected lymphocyst I’m treated endometrial cancer: Video presentation – Rama Joshi
Session 2. 3:00 – 4:00 PM (1 Hour)
Robotic Surgery, Surgical Applications
Chairperson: Jagdishwar Goud Gajagowni, Hyderabad
Session 3. 4:00 – 4:30 PM (30 Minutes)
Chairperson: Venkatesh Munikrishnan, Apollo Hospital, Chennai
(DAY 2) 17th November 2019
Session 1. 8:30 – 9:30AM (1hour)
Chairpersons: Dr. Somashekhar SP, Manipal Hospital, Bengaluru
Dr. Kishore TA, Aster Medcity, Kochi
K.S. Awards Runner-up Videos:
Session 2. 9:30 – 10:00 AM (30 min)
Reconstructive and other Robotic Surgery
Chairperson: Kishore T, Aster Medcity Kochi
1.Outcomes of robotic assisted ureterocalicostomy in secondary ureteropelvic junction in adults: Initial experience using Da Vinci Xi System with near-infrared fluorescence imaging. - Ramanitharan Manikandan, JIPMER Pondicherry. (10min)
2.Robotic ureteric reimplantation in children for VUR and complex lower ureteral pathology: outcome analysis at one-year follow-up - Sujit Chowdhary, New Delhi 10min
3.Robot Assisted Video Endoscopic Inguinal Lymph-node Dissection: Where we are? – Gautam Choudhary, Jodhpur (10 min)
Session 1. 9:30 – 10:30 AM (1 Hour)
'Tips and Tricks in Gynecologic Robotic Surgery'
Moderator: Anshumala Shukla-Kulkarni, Mumbai
1. Robotic assisted hysterectomy – Sapna Raina, Narayana Health Hospital, Bangalore
2. Robotic assisted hysterectomy for a bigger uterus - Lavanya Kiran, Bangalore
3. Robotic Assisted Myomectomy - Rooma Sinha, Hyderabad
4. Robotic Assisted Surgery for Endometriosis - Anshumala Shukla-Kulkarni, Mumbai
Session 2. 10:30 – 11:30 AM (1 Hour)
Chairperson: Rama Joshi, FMRI, Delhi
Thanks to the efforts of CEO Dr. Mahendra Bhandari & Shannon Micallef, we have the first draft of the program for the December 1 & 2 Robotic Surgeons Council of India:
Pleaseclick on the title to view.
Dr. Mahendra Bhandari, CEO of the Vattikuti Foundation has announced that the next Robotic Surgeons Council of India meetings will be held on December 1 & 2 2018 in Jodhpur at the Taj Vivanta Hari Mahal Hotel in conjunction with the All India Institute of Medical Sciences. The focus of the meetings will be Evidence Based Medicine.
Vattikuti Foundation CEO Dr. Mahendra Bhandari is pleased to announce that Quoc-Dien Trinh, MD and Nynke Sjoerdtje van den Berg, PhD, will be the International Faculty at the upcoming XI Robotic Surgeons Council of India (RSC) December 1st & 2nd meetings, to be held at the Taj Vivanta Hari Mahal Hotel, Jodhpur.
Save the date! The next Robotic Surgeons Council of India meetings will be May 5 & 6, 2018, in Mussoorie, Utterakhand, at the J. W. Marriott, Walnut Grove. Details to be announced soon.
The time is approaching for the next Robotic Surgeons Council of India (RSC) meetings, to be held in Mussoorie on Saturday & Sunday, May 5 & 6, 2018. We have established deadlines for Presentations, Vattikuti Scholarships and KS Robotic Surgery Video Awards material.
The final schedule is listed here for the November 18 & 19, 2017 Robotic Surgeons Council of India meeting in Goa.
All Robotic Surgeons Council of India materials for the November 18 & 19, 2017 scientific program (Best Practices, Podium Presentations, Sessions) must be sent to the Vattikuti Foundation by Friday, October 20th.
The Vattikuti Foundation is pleased to announce that the upcoming Robotic Surgeons Council of India meetings will be November 18-19, 2017, in Goa, at the Taj Exotica Resort Hotel.
Entries are open now for the upcoming November 2017 Robotic Surgeons Council of India for robotic surgery videos- to compete for cash prizes in the Vattikuti Foundation KS Robotic Surgery Video Awards.